Modal logics with function symbols

Tóth K.: Modal logics with function symbols. In: Acta cybernetica, (4) 3. pp. 291-302. (1979)

[thumbnail of cybernetica_004_fasc_003_291-302.pdf]
Cikk, tanulmány, mű

Download (764kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 3
ISSN: 0324-721X
Page Range: pp. 291-302
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 302. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 08. 15:39

Actions (login required)

View Item View Item